# SDR MYWA100088

- Difficulty date: June 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 14,273 hours, 5,524 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFT CABIN ZONE TEMP LIGHT COMES DURING RECALL.
